| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 21-24


J.-C. Aval, N. Bergeron, H. Li
      Non-commutative combinatorial inverse systems
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1003-1020.

Nguyen Trong Tuan, Bui Xuan Hai
      On perfect order subsets in finite groups
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1021-1029.

A. B. Singh, M. R. Khan, V. N. Dixit
      Skew monoid rings over zip rings
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1031-1036.

M. Barry, E. Bazubwabo, P. C. Diop
      On certain class of duo rings verifying properties (I) and (S)
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1037-1044.

A. K. Chaturvedi, B. M. Pandeya, A. J. Gupta
      Modules whose closed M-cyclics are summand
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1045-1049.

T. Tamizh Chelvam, M. Sattanathan
      Subgroup complementary Cayley graph
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1051-1056.

M. J. Ataei
      C_8-groups and nilpotency condition
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1057-1062.

M. J. Ataei
      Semisimplity condition and covering groups by subgroups
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1063-1068.

P. K. Das, V. Tyagi
      b- SBEC cyclic codes
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1069-1080.

R. M. Al-Omary, M. M. Al-Shomrani
      Algebras, coalgebras and dualities via Cauchy modules
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1081-1092.

P. Juyal, M. R. Khan, V. N. Dixit
      p.q. Baer ring with generalized countable join
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1093-1099.

J. G. Rainbolt
      A comparison of the Curtis-Shoji norm to Shintani descent
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1101-1118.

Junqing Wang, Jiyong Lu, Yumin Feng
      Congruence diagonalization of two Hermite matrices simultaneously
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1119-1125.

A. Azizi, M. Talbi
      Structure du groupe de Galois pour certains corps de classes
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1127-1136.

Y. Gh. Gouda
      On the dihedral cohomology of operator algebra
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1137-1144.

V. N. Dixit, A. B. Singh
      Linear Armendariz ring relative to monoid
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1145-1151.

J. R. Tsiba, D. Sow
      On generators and projective semimodules
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1153-1167.

L. Legarreta, C. Sica, M. Tota, N. Gavioli
      On the number of normalizers and conjugacy classes of normalizers
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1169-1175.

Chen Pei-Sen
      Some remarks on D-Koszul algebras
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1177-1183.

Jin Yan, Senmei Yao, Hong-Jian Lai, Xiaofeng Gu
      Group connectivity in products of graphs
      International Journal of Algebra, Vol. 4, 2010, no. 21-24, 1185-1200.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |